So I had a panic attack on July 16th at work. I went to the hospital and they gave me 2 1mg pills to take. On a Monday of that same week I took another 1mg pill and the next day on a Tuesday I took another 1mg pill. The next week on a Monday I took one 1mg pill and ever since then I haven't taken one till August 21st. Is it possible for me to be having withdrawal symptoms since I only took 6 pills in a month? I'm super scared since I've been having alittle chest pain and felt dizzy please help!
No responses have yet been posted. Add your response to this question.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Posted 4 Feb 2012 • 1 answer
Panic Disorder - Is anyone on a large Quantity of lorazepam? I would like to know how people cope on
Posted 22 May 2013 • 2 answers
Posted 12 Jul 2016 • 0 answers
Posted 5 May 2017 • 2 answers